# SDR DXTA200702086

- Difficulty date: April 5, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 1,360 hours, 819 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Unknown
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

AT FL-380 APU FIRE WARNING ILLUMINATED, RAN QRH CHECKLIST FIRED APU FIRE BOTTLE INDICATION DID NOT GO OUT. LANDED AT NEAREST AIRPORT.  REPLACED APU FIRE DETECTOR P/N 3001-148-450-9, S/N 86516 WITH INSPECTED DETECTOR P/N 3001-148; S/N 87592 IAW G200 AMM SECTION 26-10-15. REMOVED RH FIRE BOTTLE P/N 473779-3; S/N 02738C AND INSTALLED ENW BOTTLE P/N 473779-3; S/N 0377BC WITH NEW SQUIBS P/NS 446582-1; S/N 060600213; 446582-2; S/N 050600304; 446582-3, S/N 070600323 AND 2 FUSES P/N 27F650 IAW G200 AMM SECTIONS 26-10-15 AND 26-20-10, 26-20-05. OPS CHECK OK
